# SDR CALA2018111902405

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R SEQ. NO. 9019667. A3NB-53-3-6105. FWD CARGO BAY STRINGER SPLICE/FITTING CORRODED @FR30-31 AND STR41R. REMOVED AND REPLACED STRINGER SPLICE/FITTING ON STR41R AT FR 3D. 8 IAW A320 SRM 51-72-11-911-001.
